# SDR ASOA2013070308554

- Difficulty date: May 30, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 21,886 hours, 20,351 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING ASSY HAS MULTIPLE CRACKS.  LOCATED & DRILLED SECOND NEW SERVICEABLE FITTING IAW DWG 601R35027.  INSTALLED NEW SERVICEABLE DOOR HANDLE HOUSING FITTING ASSY AT CARGO DOOR IAW SRM 51-42-21.  REPAIR CLASSIFIED AS MAJOR.
